View : 127 Download: 0

Analysis of univariate nonstationary subdivision schemes with application to gaussian-based interpolatory schemes

Title
Analysis of univariate nonstationary subdivision schemes with application to gaussian-based interpolatory schemes
Authors
Dyn N.Levin D.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2007
Journal Title
SIAM Journal on Mathematical Analysis
ISSN
0036-1410JCR Link
Citation
vol. 39, no. 2, pp. 470 - 488
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
This paper is concerned with nonstationary subdivision schemes. First, we derive new sufficient conditions for C smoothness of such schemes. Next, a new class of interpolatory 2m-point nonstationary subdivision schemes based on Gaussian interpolation is presented. These schemes are shown to be C L+μ with L ∈ ℤ+ and μ ∈ (0, 1), where L is the integer smoothness order of the known 2m-point Deslauriers-Dubuc interpolatory schemes. © 2007 Society for Industrial and Applied Mathematics.
DOI
10.1137/050638217
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE